International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 4, Part A

Optimal solution for fuzzy transportation problem using median ranking


Author(s): Sikander

Abstract:
In this paper, a new ranking method known as median ranking is used to convert fuzzy transportation problems to crisp valued transportation problems and then solve them by using the Max-Min technique. We can apply this ranking to both types of fuzzy numbers such as odd numbers of fuzzy numbers and even numbers of fuzzy numbers. Using the method, we can reach an optimal solution of balanced as well as unbalanced FTP.


DOI: 10.22271/maths.2022.v7.i3b.838

Pages: 01-06 | Views: 151 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
Sikander. Optimal solution for fuzzy transportation problem using median ranking. Int J Stat Appl Math 2022;7(4):01-06. DOI: 10.22271/maths.2022.v7.i3b.838
Call for book chapter
International Journal of Statistics and Applied Mathematics